# SDR P9RA20040006

- Difficulty date: January 23, 2004
- Submitted: January 26, 2004
- Operation: Air carrier
- Aircraft: N910PG
- Make and model: Boeing 727-2J0
- Aircraft serial: 22606
- Aircraft time: 50,187 hours, 34,932 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND CENTER AISLE EMERGENCY LIGHT INOPERATIVE.  RELAMPED EMERGENCY EXIT LIGHT IAW BMM 33-50-11.
